# SDR QXEA200400059

- Difficulty date: January 22, 2004
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N355PH
- Make and model: Dhav DHC8202
- Aircraft serial: 500
- Aircraft time: 14,576 hours, 20,792 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX - FLIGHT 2820 - CLIMBING OUT OF 10,00 FT, CABIN PRESS AND MASTER WARNING ILLUMINATED.  THE APPROPRIATE CHECKS WERE RUN.  MAINTENANCE INSPECTED THE AIRCRAFT AND THE PRESSURE CONTROL SYS.  THE SYSTEM OPERATED NORMALLY.  THE AIRCRAFT WAS RETURNED TO SERVICE.  NO PARTS WERE REPLACED.
